# SDR 97FDEA00249

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65727021
- Condition: Crease
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0296 009 CREASE IN EXTERIOR SKIN BS 565, STR 28-29 LT.  REPAIRED CREASE IN EXTERIOR SKIN BS 565, STR 28-29 LT IAW FED-EX SRM 53-30-3 FIG 3.
